# SDR CA190708012

- Difficulty date: July 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 18,487 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 301450601
- Condition: Faulty
- Location: Nlg
- Part time: 7,313 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF AND UPON SELECTION OF GEAR UP, THE NLG FAILED TO RETRACT. THE GEAR HANDLE AND DOOR LIGHT REMAIN ILLUMINATED. THE NLG DID RETRACT WHILE CREW WERE COMPLETING THEIR QRH PROCEDURES SEVERAL MINUTES LATER. THE CREW CONDUCTED AN AIR TURN BACK AND THE FLIGHT LANDED SAFELY. INITIAL PSEU CODE DISPLAY NGDRCL FAULT UNREASONABLE FAR. MTC CONDUCTED THE FIM BUT WERE UNABLE TO DUPLICATE THE FAULT IN THE PSEU, CODE NGDRCL IS IN OK POSITION IN THE RIGGING CHECK. MTC CLEARED THE PSEU CODES, CONDUCTED SEVERAL GEAR SWING, RECHECK THE PSEU AND FOUND THE CODES DISPLAYING ALL FIVE NOSE GEAR SENSOR SHOWING UNREASONABLY FAR. THE GEAR CONTROL WORK IN PROPER SEQUENCE FOR THE NLG EXTENSION/RETRACTION AND THE NOSE DOOR ACTUATOR WAS ALSO CHECK FOR OVER HEAT WITH NO FAULT NOTED. THE PSEU AS WELL AS THE NLG DOOR ACTUATOR WAS REPLACED. RIGGING CHECK OF THE WOW SENSORS AND GEAR SWING CONDUCTED WITH NO FURTHER FAULT NOTED. PSEU TSR:4227 CSR:3700 (TC# 20190708012)
